MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH 15 DEGREE LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH 15 DEGREE LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ACUMATCH 15 DEGREE LINER 32MM SZ G
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately eighteen years post initial left tha, the 82 y/o female patient had a revision due to the liner was worn away over time.The exactech femoral head was swapped for a 32mm cocr long neck +5, 11/13 taper.Surgeon removed the exactech liner and cemented in a competitor's liner.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.The device is not available for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
Section d10: concomitant products: cocr femoral head 32mm +0mm neck (cat# 100-32-00 / serial# (b)(4)); 6.5x40mm bone screw (cat# 120-65-40 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.

Brand Name
ACUMATCH 15 DEGREE LINER 32MM SZ G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16737529
Report Number1038671-2023-00680
Device Sequence Number17808193
Product Code JDI
UDI-Device Identifier10885862023209
UDI-Public10885862023209
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2010
Device Model NumberACUMATCH 15 DEGREE LINER 32MM SZ G
Device Catalogue Number132-32-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1734-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
52MM ACET SHELL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale